# SDR MALA080064

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,203 hours, 23,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER SEAT TRACK 4H SIDE ON ANGLE REPAIR AT STA 630.  ON CENTER SEAT TRACK LT ANGLE REPAIR REPLACED IAW EO S53079.
